# SDR IPXA2019072344788

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 73,441 hours, 15,588 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DURING CLIMB STRONG ODOR OF OVERHEAT CONDITION COMING FROM THE DUCTING TO THE COCKPIT. AIR SYNOPTIC SHOWED THE #1 PACK RUNNING VERY HOT. OUTLET TEMP. WAS 120* F. COCKPIT SUPPLY DUCT TEMP WAS 123*F. COCKPIT TEMP WAS 80*F AND RISING TEMPPERFOMED RTS ON ACC1 AND SYS PASSED WITH NO FAULT NOTED PER FIM 21-50-14-101.
